Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 55, Issue 4 - Dec 2015
Volume 55, Issue 3 - Sep 2015
Volume 55, Issue 2 - Jun 2015
Volume 55, Issue 1 - Mar 2015
Selecting the target year
A Note on S-Noetherian Domains
LIM, JUNG WOOK ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 507~514
DOI : 10.5666/KMJ.2015.55.3.507
Let D be an integral domain, t be the so-called t-operation on D, and S be a (not necessarily saturated) multiplicative subset of D. In this paper, we study the Nagata ring of S-Noetherian domains and locally S-Noetherian domains. We also investigate the t-Nagata ring of t-locally S-Noetherian domains. In fact, we show that if S is an anti-archimedean subset of D, then D is an S-Noetherian domain (respectively, locally S-Noetherian domain) if and only if the Nagata ring
is an S-Noetherian domain (respectively, locally S-Noetherian domain). We also prove that if S is an anti-archimedean subset of D, then D is a t-locally S-Noetherian domain if and only if the polynomial ring D[X] is a t-locally S-Noetherian domain, if and only if the t-Nagata ring
is a t-locally S-Noetherian domain.
Characterization of Additive (m, n)-Semihyperrings
MIRAKILI, SAEED ; DAVVAZ, BIJAN ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 515~530
DOI : 10.5666/KMJ.2015.55.3.515
We say that (R, f, g) is an additive (m, n)-semihyperring if R is a non-empty set, f is an m-ary associative hyperoperation, g is an n-ary associative operation and g is distributive with respect to f. In this paper, we describe a number of characterizations of additive (m, n)-semihyperrings which generalize well-known results. Also, we consider distinguished elements, hyperideals, Rees factors and regular relations. Later, we give a natural method to derive the quotient (m, n)-semihyperring.
Weyl Type Theorems for Unbounded Hyponormal Operators
GUPTA, ANURADHA ; MAMTANI, KARUNA ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 531~540
DOI : 10.5666/KMJ.2015.55.3.531
If T is an unbounded hyponormal operator on an infinite dimensional complex Hilbert space H with
, then it is shown that T satisfies Weyl's theorem, generalized Weyl's theorem, Browder's theorem and generalized Browder's theorem. The equivalence of generalized Weyl's theorem with generalized Browder's theorem, property (gw) with property (gb) and property (w) with property (b) have also been established. It is also shown that a-Browder's theorem holds for T as well as its adjoint
Quasi-Normal Relations - a New Class of Relations
ROMANO, DANIEL ABRAHAM ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 541~548
DOI : 10.5666/KMJ.2015.55.3.541
In this paper, concepts of quasi-normal and dually quasi-normal relations are introduced. Characterizations of these relations are obtained. In addition, particulary we show that the anti-order relation
) is a (dually) quasi-normal relation if and only if the partially ordered set (X,
) is an anti-chain.
Pointless Form of Rough Sets
FEIZABADI, ABOLGHASEM KARIMI ; ESTAJI, ALI AKBAR ; ABEDI, MOSTAFA ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 549~562
DOI : 10.5666/KMJ.2015.55.3.549
In this paper we introduce the pointfree version of rough sets. For this we consider a lattice L instead of the power set P(X) of a set X. We study the properties of lower and upper pointfree approximation, precise elements, and their relation with prime elements. Also, we study lower and upper pointfree approximation as a Galois connection, and discuss the relations between partitions and Galois connections.
Analysis, Control, and Synchronization of a 3-D Novel Jerk Chaotic System with Two Quadratic Nonlinearities
VAIDYANATHAN, SUNDARAPANDIAN ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 563~586
DOI : 10.5666/KMJ.2015.55.3.563
In this research work, a seven-term 3-D novel jerk chaotic system with two quadratic nonlinearities has been proposed. The basic qualitative properties of the novel jerk chaotic system have been described in detail. Next, an adaptive backstepping controller is designed to stabilize the novel jerk chaotic system with two unknown parameters. Moreover, an adaptive backstepping controller is designed to achieve complete chaos synchronization of the identical novel jerk chaotic systems with two unknown parameters. MATLAB simulations have been shown in detail to illustrate all the main results developed for the 3-D novel jerk chaotic system.
The Diophantine Equation ax
= 0 in Gaussian Integers
IZADI, FARZALI ; KHOSHNAM, FOAD ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 587~595
DOI : 10.5666/KMJ.2015.55.3.587
In this article, we will examine the Diophantine equation
, for arbitrary rational integers a, b, and c in Gaussian integers and find all the solutions of this equation for many different values of a, b, and c. Moreover, two equations of the type
are also discussed, where i is the imaginary unit and w is a third root of unity.
Some Properties of the Generalized Apostol Type Hermite-Based Polynomials
KHAN, WASEEM AHMAD ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 597~614
DOI : 10.5666/KMJ.2015.55.3.597
In this paper, we study some properties of the generalized Apostol type Hermite-based polynomials. which extend some known results. We also deduce some properties of the generalized Apostol-Bernoulli polynomials, the generalized Apostol-Euler polynomials and the generalized Apostol-Genocchi polynomials of high order. Numerous properties of these polynomials and some relationships between
are established. Some implicit summation formulae and general symmetry identities are derived by using different analytical means and applying generating functions.
Polynomial Numerical Index of l
(1 < p < ∞)
KIM, SUNG GUEN ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 615~624
DOI : 10.5666/KMJ.2015.55.3.615
We present some estimates for the polynomial numerical index of
(1 < p <
Differential Subordinations and Superordinations of Certain Meromorphic Functions associated with an Integral Operator
DARWISH, HANAN ELSAYED ; LASHIN, ABD AL-MONEM YOUSOF ; SOILEH, SOLIMAN MOHAMMED ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 625~639
DOI : 10.5666/KMJ.2015.55.3.625
Differential subordinations and superordinations results are obtained for certain meromorphic functions in the punctured unit disk which are associated with an integral operator. These results are obtained by investigating appropriate classes of a dmissible functions. Sandwich-type results are also obtained.
The Normality of Meromorphic Functions with Multiple Zeros and Poles Concerning Sharing Values
WANG, YOU-MING ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 641~652
DOI : 10.5666/KMJ.2015.55.3.641
In this paper we study the problem of normal families of meromorphic functions concerning shared values. Let F be a family of meromorphic functions in the plane domain
and n, k be two positive integers such that
, and let a, b be two finite complex constants such that
. Suppose that (1)
share b in D for every pair of functions f,
; (2) All zeros of f have multiplicity at least k + 2 and all poles of f have multiplicity at least 2 for each
in D; (3) Zeros of
are not the b points of f(z) for each
in D. Then F is normal in D. And some examples are provided to show the result is sharp.
Certain Nonlinear Differential Polynomials Sharing a Nonzero Polynomial with Finite Weight
BANERJEE, ABHIJIT ; SAHOO, PULAK ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 653~666
DOI : 10.5666/KMJ.2015.55.3.653
With the notion of weighted sharing of values we study the uniqueness of meromorphic functions when certain nonlinear differential polynomials share a nonzero polynomial. Our results improve some recent results including that of a present first author.
Strong Convergence Theorems by Modified Four Step Iterative Scheme with Errors for Three Nonexpansive Mappings
JHADE, PANKAJ KUMAR ; SALUJA, AMARJEET SINGH ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 667~678
DOI : 10.5666/KMJ.2015.55.3.667
The aim of this paper is to prove strong convergence theorem by a modified three step iterative process with errors for three nonexpansive mappings in the frame work of uniformly smooth Banach spaces. The main feature of this scheme is that its special cases can handle both strong convergence like Halpern type and weak convergence like Ishikawa type iteration schemes. Our result extend and generalize the result of S. H. Khan, Kim and Xu and many other authors.
Fekete-Szegö Inequalities for Quasi-Subordination Functions Classes of Complex Order
EL-ASHWAH, RABHA ; KANAS, STANISLAWA ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 679~688
DOI : 10.5666/KMJ.2015.55.3.679
In this paper, we obtain Fekete-
inequalities for certain subclasses of analytic univalent functions of complex order associated with quasi-subordination.
Inequalities for a Polynomial and its Derivative
PUKHTA, MOHAMMAD SYED ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 689~694
DOI : 10.5666/KMJ.2015.55.3.689
In this paper we consider the class of polynomials of the type
having some zeros at origin and rest of zeros on or outside the boundary of a prescribed disk, and obtain the generalization of well known results.
Certain Fractional Integral Operators and Extended Generalized Gauss Hypergeometric Functions
CHOI, JUNESANG ; AGARWAL, PRAVEEN ; JAIN, SILPI ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 695~703
DOI : 10.5666/KMJ.2015.55.3.695
Several interesting and useful extensions of some familiar special functions such as Beta and Gauss hypergeometric functions and their properties have, recently, been investigated by many authors. Motivated mainly by those earlier works, we establish some fractional integral formulas involving the extended generalized Gauss hypergeometric function by using certain general pair of fractional integral operators involving Gauss hypergeometric function
, Some interesting special cases of our main results are also considered.
Certain Subclasses of Bi-Starlike and Bi-Convex Functions of Complex Order
MAGESH, NANJUNDAN ; BALAJI, VITTALRAO KUPPARAOo ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 705~714
DOI : 10.5666/KMJ.2015.55.3.705
In this paper, we introduce and investigate an interesting subclass
of analytic and bi-univalent functions of complex order in the open unit disk
. For functions belonging to the class
we investigate the coefficient estimates on the first two Taylor-Maclaurin coefficients
. The results presented in this paper would generalize and improve some recent works of ,,.
Geometry of Energy and Bienergy Variations between Riemannian Manifolds
CHERIF, AHMED MOHAMED ; DJAA, MUSTAPHA ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 715~730
DOI : 10.5666/KMJ.2015.55.3.715
In this note, we extend the definition of harmonic and biharmonic maps via the variation of energy and bienergy between two Riemannian manifolds. In particular we present some new properties for the generalized stress energy tensor and the divergence of the generalized stress bienergy.
On a Type of Semi-Symmetric Non-Metric Connection on Riemannian Manifolds
BARMAN, AJIT ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 731~739
DOI : 10.5666/KMJ.2015.55.3.731
The object of the present paper is to characterize a Riemannian manifold admitting a type of semi-symmetric non-metric connection.
Quantization of the Crossing Number of a Knot Diagram
KAWAUCHI, AKIO ; SHIMIZU, AYAKA ;
Kyungpook mathematical journal, volume 55, issue 3, 2015, Pages 741~752
DOI : 10.5666/KMJ.2015.55.3.741
We introduce the warping crossing polynomial of an oriented knot diagram by using the warping degrees of crossing points of the diagram. Given a closed transversely intersected plane curve, we consider oriented knot diagrams obtained from the plane curve as states to take the sum of the warping crossing polynomials for all the states for the plane curve. As an application, we show that every closed transversely intersected plane curve with even crossing points has two independent canonical orientations and every based closed transversely intersected plane curve with odd crossing points has two independent canonical orientations.